TITLE

Rare neoplasms

AUTHOR(S)
Patel, A.
PUB. DATE
July 2008
SOURCE
British Dental Journal;7/26/2008, Vol. 205 Issue 2, p61
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented which discusses the prognosis regarding a history of blocked right nostril, slight epistaxis, pain and tenderness of the teeth in the upper maxilla.
ACCESSION #
33327015

 

Related Articles

  • Efficacy of Unusually High Doses of Tranexamic Acid for the Treatment of Epistaxis in Hereditary Hemorrhagic Telangiectasia. SabbĂ , Carlo; Gallitelli, Mauro; Palasciano, Giuseppe // New England Journal of Medicine;9/20/2001, Vol. 345 Issue 12, p926 

    A letter to the editor is presented in response to an article on the use of tranexamic acid for treating epistaxis in hereditary hemorrhagic telangiectasia, published in the previous issue.

  • Tranexamic Acid in Hereditary Hemorrhagic Telangiectasia. Lozano, Miguel // New England Journal of Medicine;2/7/2002, Vol. 346 Issue 6, p457 

    A letter to the editor is presented in response to an article on the efficacy of tranexamic acid in reducing epistaxis in hereditary hemorrhagic telangiectasia in the September 20, 2001 issue.

  • Tranexamic Acid in Hereditary Hemorrhagic Telangiectasia. SabbĂ , Carlo; Gallitelli, Mauro; Ciavarella, Nicola // New England Journal of Medicine;2/7/2002, Vol. 346 Issue 6, p457 

    A response by Mauro Gallitelli and colleagues to a letter to the editor about their article on the efficacy of tranexamic acid in reducing epistaxis in hereditary hemorrhagic telangiectasia in the September 20, 2001 is presented.

  • Epistaxis after sildenafil. Bott, Simon R. J.; Shergill, Iqbal; Arya, Manit // Journal of the Royal Society of Medicine;Oct2002, Vol. 95 Issue 10, p528 

    A letter to the editor is presented in response to an article about epistaxis after use of sildenafil to enhance penile erection in the August 2002 issue.

  • Drug-induced epistaxis? McGarry, G. W. // Journal of the Royal Society of Medicine;Dec1990, Vol. 83 Issue 12, p812 

    A letter to the editor is presented in response an article on drug-induced epistaxis by M.G. Watson and P.M. Shenoi in the March 1990 issue.

  • Epistaxis induced by a non-steroidal anti-inflammatory drug? Akama, H.; Hama, N.; Amano, K. // Journal of the Royal Society of Medicine;Aug1990, Vol. 83 Issue 8, p538 

    A letter to the editor is presented in response to an article about non-steroidal anti-inflammatory drug induced epistaxis in the March 1990 issue.

  • Letters to Editor. Shariff, Z.; Bathalaramanaiah, S.; Venkatesh, A. // Surgeon (Edinburgh University Press);Jun2006, Vol. 4 Issue 3, p188 

    A letter to the editor is presented on issues related to the management of epistaxis.

  • Piperacillin/tazobactem induced epistaxis- A case report. Tomar, Gaurav Singh; Agrawal, Rahul Subhash; Kalyankar, Vivek Baliram; Chawla, Sonali; Tiwari, Akhilesh Kumar // Journal of Anaesthesiology Clinical Pharmacology;Jul-Sep2012, Vol. 28 Issue 3, p404 

    A letter to the editor is presented about the clinical case of a 50-year-old woman who was diagnosed with piperacillin/tazobactem epistaxis.

  • Severe traumatic pneumocephalus in association with epistaxis: the "twin peaks" sign. Demetriades, Andreas K.; Bhangoo, Ranj S.; Bassi, Sanj // Acta Neurochirurgica;May2011, Vol. 153 Issue 5, p1151 

    A letter to the editor is presented which discusses the case of an 88-year-old woman who presented with epistaxis following recurrent falls.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics